RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1998, Volume 63, Issue 1, Pages 37–55 (Mi mz1246)  

Generalized differentiable product measures

A. I. Kirillov

Moscow Power Engineering Institute (Technical University)

Abstract: A class of measures on $\mathbb R^\infty$ determined by sequences of functions of finitely many variables is considered. An existence theorem for such measures is proved, and their properties are examined. Examples are presented.

DOI: https://doi.org/10.4213/mzm1246

Full text: PDF file (263 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1998, 63:1, 33–49

Bibliographic databases:

UDC: 519.216.22
Received: 25.03.1996

Citation: A. I. Kirillov, “Generalized differentiable product measures”, Mat. Zametki, 63:1 (1998), 37–55; Math. Notes, 63:1 (1998), 33–49

Citation in format AMSBIB
\Bibitem{Kir98}
\by A.~I.~Kirillov
\paper Generalized differentiable product measures
\jour Mat. Zametki
\yr 1998
\vol 63
\issue 1
\pages 37--55
\mathnet{http://mi.mathnet.ru/mz1246}
\crossref{https://doi.org/10.4213/mzm1246}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1631832}
\zmath{https://zbmath.org/?q=an:0980.28009}
\transl
\jour Math. Notes
\yr 1998
\vol 63
\issue 1
\pages 33--49
\crossref{https://doi.org/10.1007/BF02316141}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000075520700005}


Linking options:
  • http://mi.mathnet.ru/eng/mz1246
  • https://doi.org/10.4213/mzm1246
  • http://mi.mathnet.ru/eng/mz/v63/i1/p37

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:258
    Full text:118
    References:46
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020